Alert archive / Georgia / Flash Flood Warnings in 2024
Flash Flood Warning 59, NWS Tallahassee, FL
NWS Tallahassee, FL issued this flash flood warning at Jul 25, 2024, 6:53 PM EDT for 6 counties in Georgia. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 25, 2024, 6:53 PM EDT (22:53 UTC)
- Expired
- Jul 25, 2024, 8:56 PM EDT
- In force
- 2 hr
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Berrien County, GA, Brooks County, GA, Colquitt County, GA, Cook County, GA, Lanier County, GA, Lowndes County, GA
The radar
The Moody AFB radar (KVAX), 26 km from the middle of the area, began a volume at 22:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 25, 7:45 PM EDT | FLASH FLOOD | 3 Ne Cecil, GA | A few dirt roads had flooding in Cook county. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 52 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 10.9 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1304 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 810 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
875
WGUS52 KTAE 252253
FFWTAE
GAC019-027-071-075-173-185-260145-
/O.NEW.KTAE.FF.W.0059.240725T2253Z-240726T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tallahassee FL
653 PM EDT Thu Jul 25 2024
The National Weather Service in Tallahassee has issued a
* Flash Flood Warning for...
Southeastern Berrien County in south central Georgia...
Northwestern Brooks County in south central Georgia...
Southeastern Colquitt County in south central Georgia...
Southern Cook County in south central Georgia...
Lanier County in south central Georgia...
Northwestern Lowndes County in south central Georgia...
* Until 945 PM EDT.
* At 653 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 4 inches of rain
have fallen. Additional rainfall amounts of 1 to 3 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Adel, Valdosta, Lakeland, Moultrie, Hahira, Ray City, Moody Air
Force Base, Meigs, Berlin, Cecil, New Lois, I-75 At Exit 29, Pine
Valley, Allenville, Barretts, Greggs, Barney, Teeterville, Hansell
and Courthouse.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3114 8331 3115 8316 3115 8297 3114 8297
3113 8297 3110 8297 3102 8297 3101 8297
3100 8297 3097 8297 3096 8344 3095 8370
3113 8371
FLASH FLOOD...RADAR INDICATED
$$
DR1 follow-up statement
794
WGUS72 KTAE 260056
FFSTAE
Flash Flood Statement
National Weather Service Tallahassee FL
856 PM EDT Thu Jul 25 2024
GAC019-027-071-075-173-185-260106-
/O.CAN.KTAE.FF.W.0059.000000T0000Z-240726T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Berrien GA-Brooks GA-Colquitt GA-Cook GA-Lanier GA-Lowndes GA-
856 PM EDT Thu Jul 25 2024
...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHEASTERN BERRIEN,
NORTHWESTERN BROOKS, SOUTHEASTERN COLQUITT, SOUTHERN COOK, LANIER
AND NORTHWESTERN LOWNDES COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
&&
LAT...LON 3114 8331 3115 8316 3115 8297 3114 8297
3113 8297 3110 8297 3102 8297 3101 8297
3100 8297 3097 8297 3096 8344 3095 8370
3113 8371
$$
DRWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this flash flood warning went out at Jul 25, 3:34 PM EDT, 3 hours 19 minutes earlier.
Area forecast discussion, Jul 25, 3:34 PM EDT, 3 hours 19 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
334 PM EDT Thu Jul 25 2024
...New NEAR TERM, SHORT TERM, LONG TERM, MARINE, FIRE WEATHER, HYDROLOGY...
.NEAR TERM...
(Through Friday)
Issued at 332 PM EDT Thu Jul 25 2024
SPC mesoanalysis at 19Z shows PWAT ranging 1.9" in SE AL to 2.3" in
SE FL Big Bend. A weak surface trough is also present near the Flint
River Valley, with a decent cu field invof this feature and also
along the seabreeze boundary in the FL Panhandle, where convection
has initiated. This features also line up with deep moisture
convergence. Meanwhile, ML CAPE ranges from 1.5 to 2.5k J/kg across
the region. The main concern this afternoon and evening will be
heavy rain rates with the potential for localized flooding, given
tendency for activity to propagate eastward at only 5 to 10 kts.
Greatest potential for flooding will near the I-10 corridor in
FL into SW GA east of the Flint River, where CAMs show potential
for some 3-5" rainfall bullseyes. If this falls in a short period
of time, especially where it's more saturated from recent rains
and in the more urbanized areas, isolated flash flooding possible.
Given the saturated air mass with water loading of downdrafts and
decent low to mid-level lapse rates, some storms could produce wind
gusts in excess of 40 mph. Activity gradually diminishes around
sunset with some patchy fog possible overnight, with lows in the 70s.
On friday, drier air works into the column from the northwest with
PWAT falling to around 1.6" in SE AL but still around 2.3" in the
SE FL Big Bend, so quite a gradient in moisture across the region.
In addition to the seabreeze, a surface trough is progged invof the
I-10 corridor. These features will focus the highest PoPs in the FL
Counties and roughly into the southern tier of GA counties. Given
slow storm motions and ample instability, the main concern again
will be localized flooding in the aforementioned areas where it's
more more saturated from recent rains and in more urbanized areas.
CAMs support this with some higher rainfall maxima. Isolated flash
flooding cannot be ruled out. Highs in the upper 80s to lower 90s.
&&
.SHORT TERM...
(Friday night through Saturday night)
Issued at 332 PM EDT Thu Jul 25 2024
Weak ridging in the mid-levels will set up over the area Saturday,
but this will moreso contribute to slow, erratic storm motions
rather than convective suppression. With PWATs still in excess of
2 inches, expect scattered showers and storms over the waters and
near the coast during the overnight and morning hours, spreading
inland during the late morning and afternoon. DCAPE isn't
impressively high, so this will be more of a heavy rain threat
than a gusty wind threat. Given slow, erratic storm motions,
storms could produce a couple inches of rain in a short period of
time, which may lead to localized flooding of urban or poor
drainage areas. Given more cloud cover and higher rain chances,
highs will be in the upper 80s to lower 90s with heat index values
of 100-105. Lows will be in the middle 70s.
&&
.LONG TERM...
(Sunday through Wednesday)
Issued at 332 PM EDT Thu Jul 25 2024
A weak backdoor cold front may move into the I-75 corridor area or
miss us just to the east Sunday and Monday. If it makes it into
our area, then it may bring slightly lower rain chances behind the
front Sunday and Monday afternoons to the easternmost Georgia
counties. Otherwise, where the front doesn't make it, abundant
moisture remains with high rain chances continuing Sunday and
Monday. Again, with a highly moist atmosphere, locally heavy
rainfall remains the primary threat with the storms. By mid-week,
more ridging will build in to the area from the west, which will
help suppress rain chances somewhat. Abundant moisture remains in
place, but we may have a bit more capping thanks to the ridge.
Highs through next week will be in the upper 80s to lower 90s,
warming up slightly mid-week. Lows will remain in the mid 70s.
&&
.AVIATION...
(18Z TAFS)
Issued at 137 PM EDT Thu Jul 25 2024
SHRA/TSRA expected all terminals this aftn/eve associated with
MVFR cigs. Tonight, we've backed off on the potential for IFR
cigs at DHN and VLD given the latest trends in the guidance,
but have maintained some SCT cigs around 0.5k ft to indicate
the aforementioned trend. Winds generally around 5 kts, with
the exception of VRB10G20KT invof TSRA.
&&
.MARINE...
Issued at 332 PM EDT Thu Jul 25 2024
Nocturnal showers and storms will continue each night and early
morning, diminishing in coverage during the afternoon hours.
Waterspouts and gusty winds cannot be ruled out with showers or
storms each night and morning. Generally light south to southwest
winds are expected into the weekend before becoming more variable
next week. Seas will only be around 1 to 2 feet through the
forecast period.
&&
.FIRE WEATHER...
Issued at 332 PM EDT Thu Jul 25 2024
Showers and thunderstorms are likely each afternoon and evening,
especially in the FL Counties and over Southwest GA to the east of
the Flint River. Overall, chances for wetting rains above average.
The main fire weather concern will be potential for low dispersion,
mainly in the FL counties, in part due to aforementioned greater
chances for wetting rains. Expected erratic wind directions and
higher gusts in the vicinity of any thunderstorms. Temperatures
will be near July averages through the period.
&&
.HYDROLOGY...
Issued at 332 PM EDT Thu Jul 25 2024
High PWATs around 2 to 2.2 inches will remain in place for much of
the area for the next several days. With slow, erratic storm
motions likely, storms could produce a quick couple inches of rain
in a short period of time. We're also starting to become
increasingly wet in terms of soil moisture given the wet pattern
as of late. Thus, any locally heavy rainfall could lead to
localized flooding in urban or poor drainage areas. The Weather
Prediction Center has our area outlined in a Marginal Risk of
excessive rainfall (level 1 of 4) each day for the next 5 days.
The Shoal River at Mossy Head is currently falling through action
stage and should be out of action stage late tonight. No other
rivers are currently anticipated to reach action stage.
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 90 74 91 74 / 90 40 80 20
Panama City 91 76 91 77 / 80 40 70 30
Dothan 90 73 91 74 / 60 30 50 20
Albany 90 73 91 74 / 60 40 50 20
Valdosta 91 73 92 74 / 80 40 70 20
Cross City 92 73 90 74 / 90 40 90 30
Apalachicola 89 77 89 78 / 80 50 80 40
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk until 10 PM EDT /9 PM CDT/ this evening
for FLZ114.
GA...None.
AL...None.
GM...None.
&&
NEAR TERM...LF
SHORT TERM...Young
LONG TERM....Young
AVIATION...LF
MARINE...Young
FIRE WEATHER...LF
HYDROLOGY...YoungIn the hours before
Special weather statement, Jul 25, 5:34 PM EDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
534 PM EDT Thu Jul 25 2024
FLZ017-026-027-252230-
Liberty FL-Inland Wakulla FL-Leon FL-
534 PM EDT Thu Jul 25 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN WAKULLA...CENTRAL
LIBERTY AND SOUTHWESTERN LEON COUNTIES THROUGH 630 PM EDT...
At 534 PM EDT, Doppler radar was tracking a strong thunderstorm 16
miles south of Greensboro, or 16 miles east of Blountstown, moving
southeast at 10 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Tallahassee, Lake Bradford, Telogia, Jewel Fire Tower, Leon Sinks,
Lake Munson, Hosford, Hilliardville, Eight Mile Pond, Clio, Smith
Creek, Lowry, Tallahassee Regional A/P, and Bethel.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3014 8458 3017 8461 3018 8472 3016 8484
3026 8490 3036 8493 3045 8492 3049 8487
3050 8479 3046 8478 3046 8471 3036 8472
3032 8468 3031 8461 3036 8445 3044 8435
3040 8430 3038 8422 3028 8428 3021 8439
TIME...MOT...LOC 2134Z 330DEG 8KT 3034 8480
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
97-OLIVERSpecial weather statement, Jul 25, 5:48 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
548 PM EDT Thu Jul 25 2024
FLZ018-019-252230-
Inland Jefferson FL-Madison FL-
548 PM EDT Thu Jul 25 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN JEFFERSON AND
NORTHWESTERN MADISON COUNTIES THROUGH 630 PM EDT...
At 548 PM EDT, Doppler radar was tracking a strong thunderstorm over
Monticello, moving south at 10 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Monticello, Madison, Lovett, Dills, Casa Blanco, Aucilla, Cherry
Lake, Montivilla, Hamburg, Ashville, Drifton, and Alma.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3061 8394 3061 8387 3065 8378 3063 8368
3064 8355 3061 8343 3055 8339 3047 8342
3048 8350 3049 8360 3048 8369 3047 8376
3047 8387 3049 8395 3054 8389
TIME...MOT...LOC 2148Z 342DEG 8KT 3055 8383
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
97-OLIVERSpecial weather statement, Jul 25, 6:00 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
600 PM EDT Thu Jul 25 2024
FLZ017-018-027-252245-
Inland Jefferson FL-Inland Wakulla FL-Leon FL-
600 PM EDT Thu Jul 25 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTH CENTRAL WAKULLA...
NORTHWESTERN JEFFERSON AND EASTERN LEON COUNTIES THROUGH 645 PM
EDT...
At 600 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Monticello to 7 miles northeast of
Tallahassee to 6 miles west of Crawfordville. Movement was southeast
at 5 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Tallahassee, Woodville, Florida State University, Tallahassee
Community College, Florida A and M, Crawfordville, Doak Campbell
Stadium, Gaither Community Center, Wakulla Springs, Tallahassee
Memorial Hosp, Walker Ford Community Center, Miccosukee, South City,
Griffin Heights, Bethel, Governors Square Mall, Midtown, Lake
Miccosukee, Apalachee Ridge Estates, and Levy Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3049 8395 3045 8397 3041 8407 3032 8414
3023 8425 3020 8435 3021 8439 3028 8428
3038 8422 3040 8430 3044 8435 3052 8424
3060 8416 3063 8402 3061 8394 3054 8389
TIME...MOT...LOC 2200Z 293DEG 5KT 3058 8395 3052 8415 3022 8445
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
97-OLIVERSpecial weather statement, Jul 25, 6:15 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
615 PM EDT Thu Jul 25 2024
GAZ148-160-161-252300-
Berrien GA-Lanier GA-Lowndes GA-
615 PM EDT Thu Jul 25 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN BERRIEN...
NORTHWESTERN LANIER AND NORTH CENTRAL LOWNDES COUNTIES THROUGH 700 PM
EDT...
At 615 PM EDT, Doppler radar was tracking a strong thunderstorm over
Ray City, or 7 miles northwest of Lakeland, moving northwest at 10
mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Lakeland, Ray City, Moody Air Force Base, Meigs, Barretts, New Lois,
Allenville, Hansell, and Teeterville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3097 8315 3098 8326 3103 8329 3104 8329
3107 8328 3107 8330 3108 8330 3115 8327
3118 8318 3116 8309 3114 8304 3101 8304
TIME...MOT...LOC 2215Z 113DEG 10KT 3109 8319
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
97-OLIVERSpecial weather statement, Jul 25, 6:27 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
527 PM CDT Thu Jul 25 2024
ALZ065-066-068-252315-
Dale AL-Coffee AL-Geneva AL-
527 PM CDT Thu Jul 25 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN DALE...SOUTHEASTERN
COFFEE AND WESTERN GENEVA COUNTIES THROUGH 615 PM CDT...
At 527 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles northeast of Samson, or 10 miles southwest of Enterprise,
moving southeast at 10 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Daleville, Enterprise, Level Plains, Samson, Clayhatchee, Coffee
Springs, Chancellor, Spears, Sellersville, Lucile, Marl, Turner
Crossroads, Central City, Cool Springs, Battens Crossroads, Goodman,
Keyton, Enterprise Municipal A/P, and Marvin Chapel.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3125 8605 3130 8602 3134 8593 3127 8571
3124 8568 3123 8569 3121 8569 3120 8571
3119 8569 3119 8583 3113 8593 3103 8599
3114 8607 3121 8610
TIME...MOT...LOC 2227Z 322DEG 7KT 3123 8597
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
97-OLIVERSpecial weather statement, Jul 25, 6:35 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
635 PM EDT Thu Jul 25 2024
GAZ146-147-159-160-252300-
Brooks GA-Lowndes GA-Colquitt GA-Cook GA-
635 PM EDT Thu Jul 25 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN COOK...NORTHWESTERN
LOWNDES...NORTHWESTERN BROOKS AND SOUTHEASTERN COLQUITT COUNTIES
THROUGH 700 PM EDT...
At 635 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles north of Lakeland to near Ray City to
9 miles northeast of Pavo. Movement was southeast at 5 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Adel, Hahira, Morven, Berlin, Cecil, Barney, I-75 At Exit 29, Greggs,
and Pine Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3095 8337 3093 8353 3093 8364 3097 8370
3101 8372 3107 8371 3110 8365 3113 8335
3114 8331 3112 8332 3110 8332 3109 8330
3107 8330 3107 8328 3103 8329 3098 8326
TIME...MOT...LOC 2235Z 295DEG 4KT 3118 8301 3106 8326 3103 8361
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
97-OLIVERThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 4:54 PM EDT | Special Weather Statement | TAE | Thomas | 36 min |
| Jul 25, 5:21 PM EDT | Areal Flood Advisory | TAE | Berrien | 54 min |
| Jul 25, 6:15 PM EDT | Special Weather Statement | TAE | Lanier | 45 min |
| Jul 25, 6:20 PM EDT | Areal Flood Advisory | TAE | Berrien, Brooks, Colquitt, Cook, Lanier, Lowndes | 33 min |
| Jul 25, 6:35 PM EDT | Special Weather Statement | TAE | Cook | 25 min |
| Jul 25, 7:01 PM EDT | Special Weather Statement | TAE | Lanier | 44 min |
Nearby
Flash Flood Warnings in Georgia, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.